# SDR C77A20160318002

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,841 hours, 14,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE LT FWD SEAT TRACK, PN 170-03264-001, AT CROSSBEAM FRAME 16 & 19.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, FRAME 16, 2.0 INCHES X 1.0 INCH TO A MAX DEPTH OF .024 INCHDEEP.  FRAME 19, 1.30 INCHES X 1.10 INCH TO A MAX DEPTH OF .035 INCH DEEP.  THE LT SEAT TRACK IS NOT CLASSIFIED AS FCS IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ACCOMPLISHED ON EO E170-53MR-030 UNDER WO 2040524.
